hey guys im into week 8 of my 12 week cycle of test tren....jsut started last week getting terrible i mean terrible heartburn anyone have issues like this.....or any thing i can take other then rolaids or zantac which did not work......almost wanted to go to the doc but dfident wanna tell him im juicing
Need a bunch more info. FIRTS, take your blood pressure, unlikely you have a heart problem but not worth the risk. I know tren gives me a compressed feeling for a couple hours after inj in my chest, not quite a tren caugh though. If it lasts all day it could be angina, or.... Better take your oxy/pulse bp and even blood sugar and make sure that's ok. Then you can get on to what it could be with details, details, details...
I just take Mylanta tabs for a few days in the start of my low carb diet ,the stomach adjusts to the new diet after a few days.
Just starting a keto diet today myself,before a short cycle in a couple of weeks.
recently took my bp was 150 over 97 asked the pharmacist and she said thats not that bad started taking stronger zantac and seems to be better now....but i recently started noticing huge cramping also haha the tren is kicking in boys